MathSciNet Relay Station
MathSciNet bibliographic data
MR1806298 11R11 (11D09 11R27 11Y50)
Jacobson, Michael J., Jr.; Williams, Hugh C. The size of the fundamental solutions of consecutive Pell equations. Experiment. Math. 9 (2000), no. 4, 631–640.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement